# SDR SWI202404290325

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED    (C-CHECK RO 4/26/2024)   REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON R/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
